Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1131 Publikationen

2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1592342
Hansen W, Netuka I (2008)
Continuity properties of concave functions in potential theory.
Journal of Convex Analysis 15(1): 39-53.
PUB | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1588020
Grigoryan A, Hansen W (2008)
Lower estimates for a perturbed Green function.
Journal d'Analyse Mathématique 104(1): 25-58.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2939330
Grüner F (2008)
Kultur und Alltag im Ghetto von Wilna.
Theresienstädter Studien und Dokumente 15: 180-219.
PUB
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1631243
Ringel CM, Schmidmeier M (2008)
The auslander-reiten translation in submodule categories.
Transactions of the American Mathematical Society 360(2): 691-716.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1592100
Ringel CM, Schmidmeier M (2008)
Invariant subspaces of nilpotent linear operators, I.
Journal für die reine und angewandte Mathematik 614: 1-52.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1586332
Ringel CM (2008)
The self-injective cluster-tilted algebras.
Archiv der Mathematik 91(3): 218-225.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1586831
Hansen W (2008)
A strong version of Liouville's theorem.
American Mathematical Monthly 115(7): 583-595.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1587454
Hansen W, Netuka I (2008)
Convexity properties of harmonic measures.
Advances in Mathematics 218(4): 1181-1223.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2902719
Preckel F, Götz T, Pekrun R, Kleine M (2008)
Gender Differences in Gifted and Average-Ability Students: Comparing Girls' and Boys' Achievement, Self-Concept, Interest, and Motivation in Mathematics.
Gifted Child Quarterly 52(2): 146-159.
PUB | DOI
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1585513
Hansen W (2008)
Littlewood's one-circle problem, revisited.
Expositiones Mathematicae 26(4): 365-374.
PUB | DOI | WoS
 

Filter und Suchbegriffe

type=journal_article

year=2008

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: bio1

Export / Einbettung